Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 355, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 6:41 AM CDT for Grayson County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 6:41 AM CDT (11:41 UTC)
- Expired
- Jul 10, 2007, 9:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:02 AM CDT | FLASH FLOOD | 2 N Sherman, TX | HIGHWAY 91 FLOODED BETWEEN SHERMAN AND DENISON |
| Jul 10, 8:10 AM CDT | FLASH FLOOD | Sherman, TX | MANY ROADS FLOODED IN SHERMAN AND A HIGH WATER RESCUE IN PROGRESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2398 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 101144
FFWFWD
TXC181-101445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 AM CDT
* AT 641 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS MOVING INTO GRAYSON COUNTY FROM
THE NORTH. THESE THUNDERSTORMS WILL BE CAPABLE OF RAINFALL RATES
OF 2 INCHES AN HOUR WHICH WILL PRODUCE RAINFALL TOTALS OF 3 TO 4
INCHES OVER PARTS OF GRAYSON COUNTY THIS MORNING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERMAN DENISON...KNOLLWOOD...DORCHESTER...GUNTER...HOWE...
BELLS...TOM BEAN AND WHITEWRIGHT
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
THERE ARE DOZENS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3387 9686 3395 9693 3375 9695 3342 9692
3341 9637 3375 9637 3383 9662 3393 9663
3383 9669
$$
923 follow-up statements
000
WGUS74 KFWD 101230
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT TUE JUL 10 2007
TXC181-101445-
GRAYSON TX-
728 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
GRAYSON COUNTY...
AT 728 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED THUNDERSTORMS WITH VERY HEAVY RAIN OVER MUCH OF GRAYSON
COUNTY. MOVEMENT WAS EAST AT 30 MPH.
RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN OVER MUCH OF
NORTHERN GRAYSON COUNTY SINCE 630 AM. RUNOFF FROM THIS HEAVY RAIN
WILL CAUSE FLOODING OF CREEKS...STREAMS...STREETS...AND LOW WATER
AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3387 9686 3395 9693 3375 9695 3342 9692
3341 9637 3375 9637 3383 9662 3393 9663
3383 9669
$$000
WGUS74 KFWD 101318
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 AM CDT TUE JUL 10 2007
TXC181-101445-
GRAYSON TX-
815 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
GRAYSON COUNTY...
AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER METEOROLOGISTS
CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER
SOUTHEASTERN GRAYSON COUNTY...FROM SOUTH OF BELLS...TO NEAR VAN
ALSTYNE. MOVEMENT WAS EAST-SOUTHEAST AT 30 MPH.
HIGHWAY 91 WAS REPORTED FLOODED BETWEEN SHERMAN AND DENISON...AND
NUMEROUS LOW LYING AREAS IN SHERMAN AND DENISON ARE FLOODED.
RAINFALL ACCUMULATIONS OF UP TO 2 INCHES PER HOUR ARE EXPECTED.
EXCESSIVE RUNOFF WILL CONTINUE THE FLOODING OF CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3387 9686 3395 9693 3375 9695 3342 9692
3341 9637 3375 9637 3383 9662 3393 9663
3383 9669
$$000
WGUS74 KFWD 101404
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 AM CDT TUE JUL 10 2007
TXC181-101445-
GRAYSON TX-
904 AM CDT TUE JUL 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
GRAYSON COUNTY...
AT 903 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER EASTERN GRAYSON COUNTY.
WIDESPREAD STREET FLOODING AND ONE WATER RESCUE HAS BEEN REPORTED IN
THE SHERMAN AREA. MANY FARM AND COUNTY ROADS ACROSS THE COUNTY ARE
FLOODED. ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...CONTINUED RUNOFF
AND FLOODING WILL BE POSSIBLE.
EXCESSIVE RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE THE
THREAT OF FLOODING OF STREETS...UNDERPASSES...CREEKS AND
STREAMS...COUNTRY ROADS...AND OTHER LOW LYING AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3387 9686 3395 9693 3375 9695 3342 9692
3341 9637 3375 9637 3383 9662 3393 9663
3383 9669
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 36 minutes earlier.
Area forecast discussion, Jul 10, 6:05 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 605 AM CDT TUE JUL 10 2007 .AVIATION... 605 AM CDT CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX... BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25 && .UPDATE... 549 AM CDT ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS. THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92 && .PREV DISCUSSION... 417 AM CDT A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING. HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON. MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO. OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE MID 70S. WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT. ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID. THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 76 95 77 96 / 40 30 40 20 10 WACO, TX 94 75 95 75 96 / 20 10 20 10 10 PARIS, TX 90 73 91 73 93 / 90 30 40 20 20 DENTON, TX 95 74 95 74 96 / 50 40 40 20 10 MCKINNEY, TX 94 73 94 73 95 / 60 30 40 20 20 DALLAS, TX 94 78 95 78 95 / 50 30 40 20 10 TERRELL, TX 94 74 94 74 95 / 50 20 30 20 10 CORSICANA, TX 94 74 94 74 95 / 30 20 30 10 10 TEMPLE, TX 93 75 95 74 95 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-104>107-123. && 92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 600 AM CDT TUE JUL 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 600 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY RAINFALL IS POSSIBLE THIS MORNING. ELSEWHERE...RUNOFF FROM LOCALLY HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE AREAS. VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING...PRIMARILY NORTH OF I-20. 25/92
In the hours before
Special weather statement, Jul 10, 5:55 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 555 AM CDT TUE JUL 10 2007 TXZ092-101130- COOKE TX- 555 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN COOKE COUNTY AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF GAINESVILLE...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG. HALF-INCH HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3388 9741 3370 9743 3359 9695 3394 9694 25
Special weather statement, Jul 10, 6:23 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT TUE JUL 10 2007
TXZ093-101200-
GRAYSON TX-
623 AM CDT TUE JUL 10 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN GRAYSON COUNTY
AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WHITESBORO...MOVING SOUTHEAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN AND WHITESBORO.
VERY FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR GRAYSON COUNTY.
LAT...LON 3386 9701 3368 9703 3357 9693 3353 9653
3374 9641
92Special weather statement, Jul 10, 6:34 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 634 AM CDT TUE JUL 10 2007 TXZ092-101200- COOKE TX- 634 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COOKE COUNTY AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A RAPIDLY DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GAINESVILLE...MOVING SOUTH AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE RAY ROBERTS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. LAT...LON 3367 9694 3362 9723 3341 9715 3343 9691 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| Jul 9, 10:13 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| Jul 9, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Jul 9, 11:20 PM CDT | Special Weather Statement | FWD | Delta | 25 min |
| Jul 10, 5:41 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more | 9 hr |
| Jul 10, 5:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Jul 10, 6:23 AM CDT | Special Weather Statement | FWD | Grayson | 37 min |
| Jul 10, 6:34 AM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Jul 10, 7:35 AM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jul 10, 7:49 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:03 AM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jul 10, 8:13 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 62 min |
| Jul 10, 8:21 AM CDT | Flash Flood Warning | FWD | Delta, Hunt, Lamar | 3 hr |
| Jul 10, 8:34 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Lamar | 72 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 12 hr |
| Jul 10, 8:47 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 10, 8:56 AM CDT | River Flood Warning | FWD | Coryell | 49 hr |
| Jul 10, 8:57 AM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| Jul 10, 8:59 AM CDT | Special Weather Statement | FWD | Hunt | 31 min |
| Jul 10, 9:34 AM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| Jul 10, 9:44 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jul 10, 9:59 AM CDT | Special Weather Statement | FWD | Rains | 31 min |
| Jul 10, 11:19 AM CDT | Special Weather Statement | FWD | Hopkins, Rains | 26 min |
| Jul 10, 3:37 PM CDT | River Flood Warning | FWD | Hunt | 28 hr |
| Jul 10, 4:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 73 min |
| Jul 10, 4:58 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jul 10, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 72 min |
| Jul 10, 6:01 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jul 10, 6:05 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jul 10, 6:17 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Jul 10, 6:30 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.